Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
 
30 Most Down Articles
Published in last 1 year | In last 2 years| In last 3 years| All| Most Downloaded in Recent Month | Most Downloaded in Recent Year|

All
  
1 Cone Metric Spaces and Fixed Point Theorems in Diametrically Contractive Mappings 2010 Vol.26(3):489-496
Duran TURKOGLU, Muhib ABULOHA [Abstract] (1219) [HTML 0 KB][PDF 196 KB] (4208)
2 Global Stability of a Predator-Prey System with Stage Structure for the Predator 2004 Vol.20(1):63-70
Yan Ni XIAO, Lan Sun CHEN [Abstract] (1094) [HTML 0 KB][PDF 148 KB] (3460)
3 Chen Jingrun: A Brief Outline of His Life and Works 1996 Vol.12(3):225-233
Pan Chengtong, Wang Yuan [Abstract] (826) [HTML 0 KB][PDF 115 KB] (3181)
4 Evolutes of Hyperbolic Plane Curves 2004 Vol.20(3):543-550
Shyuichi IZUMIYA, Dong He PEI, Takashi SANO, Erika TORII [Abstract] (893) [HTML 0 KB][PDF 231 KB] (2865)
5 On the Theory of Probabilistic Metric Spaces With Applications* 1985 Vol.1(4):366-377
Zhang Shisheng [Abstract] (917) [HTML 0 KB][PDF 6815 KB] (2297)
6 Ekeland’s variational principle and the mountain pass lemma 1985 Vol.1(4):348-355
Shi Shuzhong [Abstract] (859) [HTML 0 KB][PDF 3959 KB] (2212)
7 On the Toroidal Leibniz Algebras 2008 Vol.24(2):227-240
Dong LIU, Lei LIN [Abstract] (310) [HTML 0 KB][PDF 279 KB] (1712)
8 Universal C*-algebras Defined by Completely Bounded Unital Homomorphisms 2015 Vol.31(12):1825-1844
Wen Hua QIAN, Don HADWIN [Abstract] (40) [HTML 0 KB][PDF 314 KB] (1668)
9 The Initial Boundary Value Problem for Navier-Stokes Equations 1999 Vol.15(2):153-164
Cheng He [Abstract] (649) [HTML 0 KB][PDF 180 KB] (1492)
10 Permutation Polynomials over Finite Fields 1987 Vol.3(1):1-5
Wan Daqing [Abstract] (716) [HTML 0 KB][PDF 2066 KB] (1378)
11 Spectral Decomposition of Weighted Shift Operators 1986 Vol.2(4):367-376
Sun Shanli [Abstract] (770) [HTML 0 KB][PDF 3927 KB] (1364)
12 The Fractional Derivatives of a Fractal Function 2006 Vol.22(3):719-722
Kui YAO, Wei Yi SU, Song Ping ZHOU [Abstract] (904) [HTML 0 KB][PDF 95 KB] (1347)
13 Maxim um Principle of Stochastic Controlled Systems of Functional Type* 1991 Vol.7(3):193-204
Zhou Xunyu [Abstract] (671) [HTML 0 KB][PDF 4479 KB] (1299)
14 Existence and Uniqueness of Fixed Point in Partially Ordered Sets and Applications to Ordinary Differential Equations 2007 Vol.23(12):2205-2212
Juan J. NIETO, Rosana RODRÍGUEZ-LóPEZ [Abstract] (1446) [HTML 0 KB][PDF 245 KB] (1237)
15 A Self-normalized Law of the Iterated Logarithm for the Geometrically Weighted Random Series 2016 Vol.32(3):384-392
Ke Ang FU, Wei HUANG [Abstract] (46) [HTML 0 KB][PDF 206 KB] (1168)
16 The Arc Distortion in QH Inner ψ-uniform (or Convex) Domains in Real Banach Spaces 2011 Vol.27(10):2039-2050
Man Zi HUANG, Xian Tao WANG [Abstract] (1061) [HTML 0 KB][PDF 223 KB] (1142)
17 The Topological Markov Chain* 1988 Vol.4(4):330-337
Zhou Zuoling [Abstract] (546) [HTML 0 KB][PDF 2679 KB] (1136)
18 Asymptotic Expansions of the Heat Kernel of the Laplacian for General Annular Bounded Domains with Robin Boundary Conditions: Further Results 2003 Vol.19(4):679-694
E. M. E. ZAYED [Abstract] (534) [HTML 0 KB][PDF 313 KB] (1078)
19 On Behavior of Solutions to a Class of Nonlinear Hyperbolic Inverse Source Problem 2016 Vol.32(6):683-698
Mohammad SHAHROUZI [Abstract] (35) [HTML 0 KB][PDF 232 KB] (1075)
20 Fibonacci and Lucas Congruences and Their Applications 2011 Vol.27(4):725-736
Refik KESKİN Bahar, DEMİRTÜRK BİTİM [Abstract] (1634) [HTML 0 KB][PDF 210 KB] (1046)
21 Almost all Cayley Graphs Are Hamiltonian 1996 Vol.12(2):151-155
Meng Jixiang, Huang Qiongxiang [Abstract] (510) [HTML 0 KB][PDF 108 KB] (1028)
22 K-Functional, Weighted Moduli of Smoothness, and Best Weighted Polynomial Approximation on a Simplex 1999 Vol.15(3):395-406
Song Li [Abstract] (562) [HTML 0 KB][PDF 192 KB] (1010)
23 Existence of Multiple Fixed Points for Nonlinear Operators and Applications 2008 Vol.24(7):1079-1088
Jing Xian SUN, Ke Mei SUN [Abstract] (2099) [HTML 0 KB][PDF 224 KB] (966)
24 Estimation of Spectral Gap for Markov Chains 1996 Vol.12(4):337-360
Chen Mufa [Abstract] (446) [HTML 0 KB][PDF 273 KB] (956)
25 Joint Spectrum and Unbounded Operator Algebras 1986 Vol.2(3):260-269
Huang Danrun, Zhang Dianzhou [Abstract] (573) [HTML 0 KB][PDF 4651 KB] (940)
26 Some Theorems in Affine Differential Geometry* 1989 Vol.5(4):345-354
Li Anmin [Abstract] (388) [HTML 0 KB][PDF 3114 KB] (926)
27 Non-central Cochran’s Theorem for Elliptically Contoured Distributions 1986 Vol.2(3):185-198
Fan Jianqing [Abstract] (648) [HTML 0 KB][PDF 5710 KB] (915)
28 p-adic Continued Fractions Ⅲ 1986 Vol.2(4):299-308
Wang Lianxiang, Mo Deze [Abstract] (406) [HTML 0 KB][PDF 4310 KB] (876)
29 A New View on Fuzzy Hypermodules 2007 Vol.23(8):1345-1356
Jian Ming ZHAN, Bijan DAVVAZ, K. P. SHUM [Abstract] (1258) [HTML 0 KB][PDF 191 KB] (865)
30 Hochschild (Co)homology of a Class of Nakayama Algebras 2008 Vol.24(7):1097-1106
Yun Ge XU, Dan WANG [Abstract] (1747) [HTML 0 KB][PDF 251 KB] (860)
  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7